Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Red patch on nose, nasal swelling, redness, hot to touch. Due to binge eating sugary foods?

over the past 7 weeks I have developed a small red patch across the bridge of my nose . Along with this I also have flare-up which only seem to happen in the evening where my nose, swells, becomes redder, throbs, and is hard and hot to touch at the bottom (the tip). This last for around an hour to and hour and a half. The skin also looks quite shiny when this happens. I had a problem with binge eating throughout December on very unhealthy sugary foods. I no longer do but could this have caused it?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
does it associated with itching?
does it associated to itching in other body parts?
this may be a allergic reaction as it occur in periodic manner.
probably it is not associated with binge eating disorder.
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor